# SDR JGVR20201001005

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,165 hours, 7,993 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE AFT BRACE LT SIDE AND AFT BRACE LOWER MOUNTING BRACKET CORRODED.  REPLACED WITH NEW CESSNA PARTS P/N 6912162-12, P/N 6912162-3, AND P/N 6912162-9.
